MAUDE Adverse Event Report: MEDTRONIC IRELAND SPRINTER OTW; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

MEDTRONIC IRELAND SPRINTER OTW; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number SPR1512W
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/09/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Patient had history of coronary heart disease.A sprinter otw balloon catheter was used to treat a heavily calcified rca lesion.The lesion had been previously stented.A euphora balloon catheter was also used.It was reported that he balloons were inflated to nominal and rated pressures when the balloons ruptured due to sharp calcium and/or stent struts which most likely impaled the balloons at the right rated atms.Multiple balloons were used and broke during use.Everything was removed from the body.There were no bad patient outcomes.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
SPRINTER OTW
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key7288211
Report Number9612164-2018-00390
Device Sequence Number2300823
Product Code LOX
UDI-Device Identifier00885074197012
UDI-Public00885074197012
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P790017
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/01/2019
Device Model NumberSPR1512W
Device Catalogue NumberSPR1512W
Device Lot Number0008861754
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/26/2018
Supplement Date Received by Manufacturer01/26/2018
06/08/2018
Initial Report FDA Received Date02/22/2018
Supplement Report FDA Received Date02/22/2018
07/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age62 YR